Translator Disclaimer
November 2020 Comparison theorem for some extremal eigenvalue statistics
Benjamin Landon, Patrick Lopatto, Jake Marcinek
Ann. Probab. 48(6): 2894-2919 (November 2020). DOI: 10.1214/20-AOP1439

Abstract

We introduce a method for the comparison of some extremal eigenvalue statistics of random matrices. For example, it allows one to compare the maximal eigenvalue gap in the bulk of two generalized Wigner ensembles, provided that the first four moments of their matrix entries match. As an application, we extend results of Ben Arous–Bourgade and Feng–Wei that identify the limit of the maximal eigenvalue gap in the bulk of the GUE to all complex Hermitian generalized Wigner matrices.

Citation

Download Citation

Benjamin Landon. Patrick Lopatto. Jake Marcinek. "Comparison theorem for some extremal eigenvalue statistics." Ann. Probab. 48 (6) 2894 - 2919, November 2020. https://doi.org/10.1214/20-AOP1439

Information

Received: 1 December 2018; Revised: 1 March 2020; Published: November 2020
First available in Project Euclid: 20 October 2020

MathSciNet: MR4164456
Digital Object Identifier: 10.1214/20-AOP1439

Subjects:
Primary: 60B20

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • November 2020
Back to Top